# SDR USAA2013012200031

- Difficulty date: December 29, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 252SF BETWEEN FR58 TO FR62 & BETWEEN -Y254 TO Y254.  REPLACED FLOOR PANEL 252SF IAW A319 SRM 53-02-00-201, SRM 53-02-00, FIG. 209 & IRM 9701 REVG.
